Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Difficulty in walking after getting from sitting position. Cause and remedy?

Aftrting hurting r er I sit for a while and get up,I can t hardly walk.And I got a Charley Horse at church and it hurt soo bad,until I could stand up.It has started hurting during the night also.In fact I m having trouble walking without it hurting all the time.I have been walking,but I didn t today.It was hurting too bad.
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  296
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Jun 2015
Hello dear,

The symptoms as mentioned in your post can be due to:
1. Muscle spasm.
2. Inflammation in the knee joint- Osteoarthritis.
3. Dietary deficiencies of certain nutrients like Iron, Calcium, Vitamin D, Vitamin B 12, Folic acid, etc.

X ray of the affected leg will be helpful to rule out any pathological causes.

Symptomatic relief can be obtained by heat therapy, application of analgesic & muscle relaxant gel, intake of analgesics like Diclofenac (to be taken after food) + Pantoprazole (to be taken 30 minutes before meals).
Supplements of Calcium & Vitamin D can be included in diet which will help in strengthening of bones.
Physiotherapy exercise will also be helpful.

If symptoms still persist, kindly consult an Orthopedician for proper clinical examination.
Also, maintain adequate hydration & nutrition status, take proper rest and avoid stress.
Wishing you a Good Health.
Take care.
Answered: Wed, 18 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor